This website uses cookies to ensure you get the best experience on our website.
Accept Cookies
Learn More
Green Journals
Home
Hijacked
Contact Us
More
Simulation
Green Recruitments
About Us
Blog
Login
Register
English
English
Français
العربية
Journal Report
Statistica
Download PDF
Print
Journal Information
Journal Title
Statistica
Publisher
University of Bologna
ISSN
0390-590X
E-ISSN
1973-2201
Database
SCOPUS
Domain
Health Sciences, Life Sciences, Physical Sciences, Social Sciences
Classification History
Year
A+
A
B
C
2026
✓
2025
✓
2024
2023
2021/2022
✓
2020
✓
2019
✓
2018
A journal may have more than one classification in the same year. All recorded classifications are displayed.
Recent Articles
Failure Extropy from a Quantile Perspective
Silpa Subhash, Dileep Kumar M., N. Unnikrishnan Nair
2026-9-21
Vol. 85
Issue 1
Pages 35-57
DOI:
10.60923/issn.1973-2201/20723
Brownian Sheet and Uniformity Tests on the Hypercube
Alejandra Cabaña, Enrique M. Cabaña
2026-9-21
Vol. 85
Issue 1
Pages 3-18
DOI:
10.60923/issn.1973-2201/21877
An Algorithm for Estimating Measurement Error Models Employing Spline Approximation
Yashi Srivastava, Gaurav Garg
2026-9-21
Vol. 85
Issue 1
Pages 19-34
DOI:
10.60923/issn.1973-2201/21497
A Quantile Based Income Analysis of Power-Pareto Distribution
Varkey Ashlin, N. Haridas Haritha
2026-5-20
Vol. 84
Issue 4
Pages 237-256
DOI:
10.60923/issn.1973-2201/14913
Transmuted Cure Rate Models - A Competing Risk Perspective
C. S. Soorya, Gopalakrishnan Asha
2026-5-20
Vol. 84
Issue 4
Pages 257-285
DOI:
10.60923/issn.1973-2201/21223
Surprising Geometrical Properties of High-Dimension Low-Sample Size Data with Devastating Consequences for Data Analysis
Ana Maria Pires, João António Branco
2026-5-20
Vol. 84
Issue 4
Pages 205-236
DOI:
10.60923/issn.1973-2201/20506
A Positive Inflated Discrete Distribution: Properties and Applications
Bilal Ahmad Peer, Zehra Skinder
2026-3-3
Vol. 84
Issue 3
Pages 173-202
DOI:
10.60923/issn.1973-2201/18579
Income Inequality Measures - A Quantile Approach
Paduthol Godan Sankaran, N. Unnikrishnan Nair
2026-3-3
Vol. 84
Issue 3
Pages 151-171
DOI:
10.60923/issn.1973-2201/13446
Nonparametric Estimation of Quantile-Based Mean Inactivity Time Function
Ivallappil Chenichery Aswin, Paduthol Godan Sankaran, Sreenarayanapurath Madhavan Sunoj
2026-3-3
Vol. 84
Issue 3
Pages 131-149
DOI:
10.60923/issn.1973-2201/19750
Discussion of the Paper "Connecting Model-Based and Model-Free Approaches to Linear Least Squares Regression" by Lutz Dümbgen and Laurie Davies (2024): The Monotonicity Problem
Alexandre Patriota, Andrey Bezerra Sarmento
2025-11-25
Vol. 84
Issue 2
Pages 109-111
DOI:
10.60923/issn.1973-2201/22027
Articles retrieved from Crossref.
Green Journals | https://www.green-journals.com | info@green-journals.com
Printed: October 31, 2026 13:51